# SDR SWAA2022012774098

- Difficulty date: August 3, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 20,975 hours, 12,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION STA 767-787. / REMOVED AND REPLACED AFT CARGO R/H TRANSITION ANGLE STA 767-787 IAW SRM 51-40-02.
